Reference Type | Journal (article/letter/editorial) |
---|
Title | Geodynamic characteristics of tectonic extension in the northern margin of South China Sea |
---|
Journal | Science in China Series D: Earth Sciences |
---|
Authors | Zhang, Jian | Author |
---|
Wang, Jiyang | Author |
Year | 2001 (May) | Volume | 44 |
---|
Issue | 5 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/bf02909782Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5244295 | Long-form Identifier | mindat:1:5:5244295:3 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, Jian, Wang, Jiyang (2001) Geodynamic characteristics of tectonic extension in the northern margin of South China Sea. Science in China Series D: Earth Sciences, 44 (5). 437-445 doi:10.1007/bf02909782 |
---|
Plain Text | Zhang, Jian, Wang, Jiyang (2001) Geodynamic characteristics of tectonic extension in the northern margin of South China Sea. Science in China Series D: Earth Sciences, 44 (5). 437-445 doi:10.1007/bf02909782 |
---|
In | (2001, May) Science in China Series D: Earth Sciences Vol. 44 (5) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.